Optimal control and stabilization for linear continuous-time mean-field systems with delay

Xiao Ma, Qingyuan Qi, Xun Li, Huanshui Zhang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

Abstract

This paper studies optimal control and stabilization problems for continuous-time mean-field systems with input delay, which are the fundamental development of control and stabilization problems for mean-field systems. There are two main contributions: (1) To the best of the authors' knowledge, the present paper is the first to establish the necessary and sufficient solvability condition for this kind of optimal control problem with input delay, and to derive the analytical form of an optimal controller through overcoming the obstacle that separation principle no longer holds for multiplicative-noise systems. (2) For the stabilization problem, under the assumption of exact observability, it is strictly proven that the system is stabilizable if and only if the algebraic Riccati equation has a unique positive definite solution.

Original languageEnglish
Pages (from-to)283-300
Number of pages18
JournalIET Control Theory and Applications
Volume16
Issue number3
DOIs
Publication statusPublished - Feb 2022

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Human-Computer Interaction
  • Computer Science Applications
  • Control and Optimization
  • Electrical and Electronic Engineering

Cite this